# SDR SWIA202156603

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 3L LINTEL CRACKED AT HI-LITE HOLE S FS. 281   (C-CHECK) RO 3/4/2021   REPAIRED STRG 3L LINTEL BETWEEN FS280-295 REF REO 670-53-21-493 REV. -D 2015-07-10 ALL STEPS COMPLETED. SEE CAMP#22123353 FOR COMPLIANCE OF SB 670BA-53-040 REV. C DATED 09-20-2012. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
